# SDR DALA2022090605960

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION ON SLANT SUPPORT, STA 1460 S- 26LH AT AFT CARGO COMPARTMENT. IN REF NRC 760. C2. CORRECTIVE ACTION: SUMMARY OF NRC 0089: SLANT SUPPORT STA 1460 S -26LH WAS REPLACED PER DWG 453N1801 REV A. AND B757-200 SRM. (2393452)
